advertisement
Question
Posted by: Loreen | 2012-08-28

Melodene

Hi,
I have been on Melodene for 5 months now. The last couple of weeks I have had really strong headaches, skin rash and brown bleeding.

What could be the cause of this and is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These could be side effects of the Pill. I would suggest that you see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Loreen | 2012-09-03

It is now day 17 in my cycle and I have been bleeding since day 8 of my cycle. It''s brown the one day and normal bleeding the next. I have constant headaches and I am tired from when I wake up to when I go to sleep again.

Reply to Loreen

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement